# SDR SWAA2016112910039

- Difficulty date: November 26, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 63,764 hours, 38,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LIGHT LENS CAP BROKEN.  R&R LIGHT PER MM.
